# SDR HKGA201910108015

- Difficulty date: October 8, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 43,038 hours, 60,233 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Support
- Condition: Cracked
- Location: Apu Bay
- Part time: 43,038 hours, 60,233 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COWL LH UPPER MOUNT FITTING, LOWER SUPPORT STRUCTURE IS CRACKED AT RIVET HOLE. MATCH DRILLED NEW SUPPORT (IAW EMB120 SRM 51-25-00 REV 58). INSTALLED NEW SUPPORT (IAW EMB120 SRM 51-40-02 REV 58).
